Which antibiotic are you taking?
And also tell me about other medicines name?
Since how long have you been suffering from Bronchitis?
Do you have associated fever,stuffy nose?
Shortness of breath,chest pain?
Hello,Thanks for providing more information.
The combination of Levaquin with alcohol can be toxic. The antibiotic decreases the liver's ability to break down the alcohol which causes the levels of alcohol stay high once you have had some alcohol. Additionally, the Levaquin with the Alcohol lead to a high risk of hepatotoxicity (liver poisoning) which can cause permanent liver damage.It is not a good idea to drink any alcohol while on antibiotics.
Alcohol can also cause you to heal slower.
I hope this helps.
Please rate me highly (Star 5 Great Service), if you are satisfied with our conversation.
If you have any further query then feel free to ask.
Bonus and positive feedback are highly appreciated.